# SDR 98ZZZX3211

- Difficulty date: July 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905AE
- Make and model: Saab 340B
- Aircraft serial: 340B319
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supplies
- Part number: 6013211
- Condition: Inoperative
- Location: Cabin
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, MAINTENANCE FOUND THE EMERGENCY LIGHTS ILLUMINATED INTERMITTENTLY.  REMOVED AND INSPECTED POWER SUPPLIES AT POSITION 122AZ, 161AZ, 131CT, 141AZ, 141BZ IAW SAAB AMM.  PERFORMED OPERATIONAL CHECK SATISFACTORILY AND RETURNED AIRCRAFT TO SERVICE.  REF:  OPER CNTRL NR SIMA981942, AND, 98ZZZX3212 THROUGH 98ZZZX3214.
